# SDR AALA991524

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FIRST CLASS EMERGENCY EXIT FLOOR PATH LIGHTING AND MOST OF MAIN CABIN INOPERATIVE. REPAIRED FLAT WIRE FOR EMERGENCY EXIT FLOOR PATH LIGHTING IN FIRST CLASS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
